#2981 ·
I’m currently taking Diane 35—and now I have to go in for this TBC (tuberculosis) test—so I was wondering if that’s going to mess with my birth control effectiveness... Will I need to use extra protection??
Started by John Thomas2 · · 👁 355 views · 4.9K replies
electrichound78 said:Hey, does anyone actually know which pills are the newest on the market right now? Like, what’s the latest tech out there? Looking for the freshest stuff available.
So, Yaz was the one who recommended gin to me, and now I’m sitting here wondering—are there any newer versions out there? You know, something maybe a bit easier on the system with fewer side effects?
Brian Nelson10 said:Hey everyone! =)
So, I just got my first prescription for birth control today—Lindynette 20—but my gynecologist totally caught me off guard. He didn't think I needed any blood work or anything else before starting them, which I honestly assumed was standard procedure. Should I be worried? maybe? ^^
Also, if you've used them, please let me know what you think! 😁
Jesse Smith6 said:Hey guys, I'm dating a girl who started taking birth control pills. In my opinion, it’s a great way to handle contraception since you don't have to worry about unplanned pregnancy, but these things definitely come with side effects. For her, her libido has completely tanked—both sex drive and general interest. We rarely get to hook up anyway because we don't have much privacy, and even when we do, she isn't feeling it. I should have mentioned that before she started the pill, she was a totally different person. We used to go at it multiple times a day. I'm wondering if any of you have dealt with this, how you handled it, or if anyone knows why such a drastic change happens. Don't think I'm just some jerk obsessing over sex; I've got plenty of patience, but right now, I'm honestly in a tough spot.
Nathan Baker said:A drop in libido can definitely be a side effect of oral contraceptives; it's actually listed in the fine print. Personally, my own drive actually went up once I started them, mostly because that constant, nagging anxiety about pregnancy finally evaporated, and I honestly don't know a single woman whose desire plummeted because of them, so I suspect it might not be quite as common as people claim. Before you pin the whole thing on the medication, though, maybe take a moment to consider whether the issue might actually be rooted in the relationship itself rather than the chemistry.
Nathan Baker said:A drop in libido can definitely be a side effect of oral contraceptives; it's actually listed in the fine print. Personally, my own drive actually went up once I started them, mostly because that constant, nagging anxiety about pregnancy finally evaporated, and I honestly don't know a single woman whose desire plummeted because of them, so I suspect it might not be quite as common as people claim. Before you pin the whole thing on the medication, though, maybe take a moment to consider whether the issue might actually be rooted in the relationship itself rather than the chemistry.
silverrider2 said:Hi everyone.
I’ve been on Novynette for a year now without any side effects. My cycle is as predictable as a Swiss watch.
Anyway, here is what’s on my mind. I was catching up with a friend the other day who just started taking Yaz. She mentioned they cost her about $10 per pack $24. Meanwhile, my Novynette is only $0.25! 😕 Then you have Diane 35 at $0.35 $17... and the list goes on. I realize there’s a difference in the standard of living between us and elsewhere, so a direct price comparison isn't perfect, but I’m curious: are Novynette much cheaper than other brands where you are? It actually worried me a bit how inexpensive they are, especially since I read somewhere online that they were supposed to be pulled from the market.
So, if anyone has reliable information—say, from a gynecologist, a nurse, or even a close family friend 😁—regarding how good or bad these pills are for your health, please be kind enough to share. 🙂
Just to reiterate, I’ve been using them for a year and they work great for me...
goldenmoose25 said:Good morning.🙂
I've been on Cilest for quite a while now, but I’ve run into a situation that leaves me completely stumped. I was prescribed an antibiotic for a throat infection, and I’m well aware that antibiotics can interfere with birth control effectiveness. Here’s the catch: I’m supposed to start my next pack today, which also happens to be the very first day of my placebo week.
The instructions are useless regarding this specific scenario. I understand the "seven-day rule"—where you need seven consecutive days of active pills after finishing an antibiotic course—but that applies when you're actually taking the hormones. What happens during those seven days of being off the pill?
Can an antibiotic still diminish the efficacy of the birth control if I’m currently in my break?
I have no idea how long the medication stays in my system, especially since my last dose of antibiotics falls on the final day of my break.
Do I need backup protection? If so, for how long?
Sorry for the long post, but this is incredibly confusing.🤷
vividsailor7 said:Just girl talk. Don't sweat it; you can keep taking your medication without worry.